Convergence theorems for nonself asymptotically nonexpansive mappings

Show simple item record

Author Khan, Safeer Hussain en_US
Author Hussain, Nawab en_US
Available date 2010-01-07T07:01:57Z en_US
Publication Date 2007-10-10 en_US
Citation Khan, S. H., & Hussain, N. (2008). Convergence theorems for nonself asymptotically nonexpansive mappings. Computers and Mathematics with Applications, 55, 2544–2553 en_US
URI http://dx.doi.org/10.1016/j.camwa.2007.10.007 en_US
URI http://hdl.handle.net/10576/10614 en_US
Abstract In this paper, we prove some strong and weak convergence theorems using a modified iterative process for nonself asymptotically nonexpansive mappings in a uniformly convex Banach space. This will improve and generalize the corresponding results in the existing literature. Finally, we will state that our theorems can be generalized to the case of finitely many mappings. en_US
Language en en_US
Publisher Elsevier B.V. en_US
Subject Nonself asymptotically nonexpansive mappings en_US
Subject Strong convergence en_US
Subject Weak convergence en_US
Subject Modified iterative process en_US
Title Convergence theorems for nonself asymptotically nonexpansive mappings en_US
Type Article en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record